# SDR AALA202206070510

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 62,006 hours, 36,041 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320293
- Part serial: 32610
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 420 hours, 265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK FIRST OFFICERS R1 WINDSHIELD CRACKED. REPLACED WINDSHIELD PER AMM 56-11-11.
